zbMATH — the first resource for mathematics

The threshold of a stochastic SIRS epidemic model with saturated incidence. (English) Zbl 1314.92174
Summary: We investigate the dynamics of a stochastic SIRS epidemic model with saturated incidence. When the noise is small, we obtain a threshold of the stochastic system which determines the extinction and persistence of the epidemic. Besides, we find that large noise will suppress the epidemic from prevailing.

92D30 Epidemiology
60H30 Applications of stochastic analysis (to PDEs, etc.)
Full Text: DOI
[1] Muroya, Y.; Enatsu, Y.; Nakata, Y., Global stability of a delayed SIRS epidemic model with a non-monotonic incidence rate, J. Math. Anal. Appl., 377, 1-14, (2011) · Zbl 1242.92053
[2] Zaman, G.; Kang, Y. H.; Jung, I. H., Stability analysis and optimal vaccination of an SIR epidemic model, Biosystems, 93, 240-249, (2008)
[3] Wang, J.; Zhang, J.; Jin, Z., Analysis of an SIR model with bilinear incidence rate, Nonlinear Anal. RWA, 11, 2390-2402, (2010) · Zbl 1203.34136
[4] Song, X.; Jiang, Y., Analysis of a saturation incidence SVEIRS epidemic model with pulse and two time delays, Appl. Math. Comput., 214, 381-390, (2009) · Zbl 1168.92326
[5] Yang, Q.; Jiang, D.; Shi, N.; Ji, C., The ergodicity and extinction of stochastically perturbed SIR and SEIR epidemic models with saturated incidence, J. Math. Anal. Appl., 388, 248-271, (2012) · Zbl 1231.92058
[6] Chowell, G.; Diaz-Duen, P.; Miller, J. C.; Alcazar-Velazco, A.; Hyman, J. M.; Fenimore, P. W.; Castillo-Chavez, C., Estimation of the reproduction number of dengue fever from spatial epidemic data, Math. Biosci., 208, 571-589, (2007) · Zbl 1119.92055
[7] Yang, Y.; Xiao, Y., Threshold dynamics for compartmental epidemic models with impulses, Nonlinear Anal. RWA, 13, 224-234, (2012) · Zbl 1238.34023
[8] Enatsu, Y.; Nakata, Y.; Muroya, Y., Global stability of SIRS epidemic models with a class of nonlinear incidence rates and distributed delays, Acta Math. Sci., 32B, 3, 851-865, (2012) · Zbl 1274.34236
[9] Gray, A.; Greenhalgh, D.; Hu, L.; Mao, X.; Pan, J., A stochastic differential equation SIS epidemic model, SIAM J. Appl. Math., 71, 876-902, (2011) · Zbl 1263.34068
[10] Lahrouz, A.; Omari, L., Extinction and stationary distribution of a stochastic SIRS epidemic model with non-linear incidence, Statist. Probab. Lett., 83, 960-968, (2013) · Zbl 1402.92396
[11] Zhao, Y.; Jiang, D.; O’Regan, D., The extinction and persistence of the stochastic SIS epidemic model with vaccination, Physica A, 392, 4916-4927, (2013) · Zbl 1395.92180
[12] Zhao, Y.; Jiang, D., Dynamics of stochastically perturbed SIS epidemic model with vaccination, Abstr. Appl. Anal., 2013, 1-12, (2013) · Zbl 1288.92027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.